Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Cimzia Club Support Group


 
09-16-2017, 12:49 PM   #631
Kit
Senior Member
 
Kit's Avatar
@Crixpix I have been on Cimzia for quite a while. It takes a couple months, if I remember correctly, to start seeing a difference. As side effects, that is a hard one. Sometimes I get new things going on, are they from Cimzia, Crohn's or just aging. Not really sure. I will tell you that I heard you have a higher chance to get skin cancer, so stay protected. I will say I have not had a side effect I can specifically say it is because of the Cimzia. I hope Cimzia does well for you. Check out Cimplicity from UCB. Your dr should have signed you up for it.
__________________
Enjoy the moment, just be
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Cimzia Club Support Group
Thread Tools


All times are GMT -5. The time now is 09:46 AM.
Copyright 2006-2017 Crohnsforum.com